Advances in Differential Equations
- Adv. Differential Equations
- Volume 7, Number 8 (2002), 1003-1024.
Blow-up time and blow-up set of the solutions for semilinear heat equations with large diffusion
We consider blow-up problems of the Cauchy-Neumann problem for semilinear heat equations with large diffusion. We prove that, in cylindrical domains, the solutions blow up only at the edge of the domain for almost all initial data. Furthermore, we give an estimate of the blow-up time of the solutions.
Adv. Differential Equations Volume 7, Number 8 (2002), 1003-1024.
First available in Project Euclid: 27 December 2012
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Ishige, Kazuhiro. Blow-up time and blow-up set of the solutions for semilinear heat equations with large diffusion. Adv. Differential Equations 7 (2002), no. 8, 1003--1024. https://projecteuclid.org/euclid.ade/1356651687